# SDR E4EB2015120913

- Difficulty date: June 8, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: 5614272501
- Condition: Corroded
- Location: Cockpit
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS CONTROL COLUMN, LOWER END IS CORRODED.  GAINED ACCESS.  REPLACED CAPTAINS CONTROL COLUMN PN 5614272-501.
